Messed up my pill and confused about ovulation and periods

Patient

Q: Hi I started the pill yasmin a day late I then missed 8 pills with in the 1st two weeks but can't remeber what days there were. I stopped the pills all together ! I think I started to spot the wed thurs but came on witha flow the sat and stopped bleeding the wed after. It has now been 4 weeks since I stopped bleeding as I cannot remember exactly what day I started bleeding . I was actualy due to ovulate the wed thurs as I was stopping the withdrawal bleed so unsure of if this will of still happend! I then would off been due on 2 weeks after that which I had nothing
If I was to count 28 from the sat the withdrawal bleed got heavy and count that as my new cycle I am now past 28 days and on 31 days with no real sign of anything.
2 weeks after the sat the withdrawal got heavy (new yrs eve) I have extreamly sore and itchy nipples not normal for me bfore period I've had cramps headaches very tired dizzyness gipping n sickly threw the day so I am confused!
I have started to take foic acid just in case . This was my 1st month taking the pill after been off it 7 month so I doubt it would of messed my cycle up that bad as I was regular off the pill !! So how long shoud I wait to test.. Think I may test next week but what are the chances???
Hope u can help as I've looked for an answer on the internet for weeks now and not found a situation the same!!

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I take the Lutera birth control pill everyday at 11pm. Last night (Saturday) I took a pill at 11pm and this morning (...

Q: Hi - I'm on Alesse for birth control and since having our daughter 7 months ago, I'm quite religious with my pill but...

Q: I have had bilateral PE, DVT x2 and clot behind my eye in the past. My doctor was away and a new doctor put in the im...

Q: I have taken an i-pill on 31st October, my periods was due on 18 but I got it on 7th. But the bleeding is very low wi...

Q: I hVe taken two extra days worth of levlen ed for birth control by mistake and just wanted to no if i should wait two...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews